Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: K. Clancey and I. Gohberg
Title: Factorization of matrix functions and singular integral operators
Additional book information: Operator Theory: Advances and Applications, Vol. 3, Birkhäuser Verlag, Basel, 1981, x + 234 pp., $17.55. ISBN 3-7643-1297-1.

References [Enhancements On Off] (What's this?)

  • 1. J. A. Ball and J. W. Helton, Factorization results related to shifts in an indefinite metric, Integral Equations and Operator Theory 5 (1982), 632-658. MR 697008
  • 2. H. Bart, I. Gohberg and M. A. Kaashoek, Minimal factorization of matrix and operator functions, Operator Theory: Advances and Applications, Vol. 1, Birkäuser Verlag, Basel, 1979. MR 560504
  • 3. H. Bart, I. Gohberg and M. A. Kaashoek, Wiener-Hopf factorization of analytic operator functions and realization, Rapport no. 231, Subfaculteit Wiskunde, Vrije Universiteit, Amsterdam, 1983.
  • 4. P. A. Fuhrmann and J. C. Willems, Factorization indices at infinity for rational matrix functions, Integral Equations and Operator Theory 2 (1979), 287-301. MR 551887
  • 5. A. Grothendieck, Sur la classification des fibres holomorphes sur la sphère de Riemann, Amer. J. Math. 79 (1957), 121-138. MR 87176
  • 6. I. C. Gohberg and I. A. Feldman, Convolution equations and projection methods for their solution, Transl. Math. Monographs, vol. 41, Amer. Math. Soc., Providence, R.I., 1974. MR 355675
  • 7. I. C. Gohberg and M. G. Kreĭn, Systems of integral equations on a half line with kernels depending on the difference of arguments, Uspekhi Mat. Nauk 13 (1958), no. 2 (80), 3-72; English transl., Amer. Math. Soc. Transl. (2) 14 (1960), 217-287. MR 113114
  • 8. I. Gohberg and N. Ya. Krupnik, Einführung in die Theorie der eindimensionalen singulären Integraloperatoren, Math. Reihe, Bd. 63, Birkhäuser Verlag, Basel, 1979. MR 545507
  • 9. T. Kailath, Equations of Wiener-Hopf type in filtering theory and related applications, Norbert Wiener, Collected Works, Vol. III (P. Masani, ed.), MIT Press, Cambridge, Mass., 1981, pp. 63-94. MR 652691
  • 10. H. G. Kaper, C. G. Lekkerkerker and J. Hejtmanek, Spectral methods in linear transport theory, Operator Theory: Advances and Applications, Vol. 5, Birkhäuser Verlag, Basel, 1982. MR 685594
  • 11. B. Kon, Operators of Wiener-Hopf type and resultants of analytic functions. Ph.D. Thesis, Technion, Israel Institute of Technology, 1981.
  • 12. C. V. M. van der Mee, Semigroup and factorization methods in transport theory, Ph.D. Thesis. Vrije Universiteit, Amsterdam, 1981; Math. Centre Tracts No. 146, Math. Centrum, Amsterdam, 1981. MR 651909
  • 13. N. I. Muskhelishvili, Singular integral equations. Boundary problems of function theory and their applications to mathematical physics, Noordhoff, Groningen, 1953. MR 58845
  • 14. J. H. A. de Smit, The queue GI|M|s with customers of different types or the queue GI|H, Memo. no. 364, Dept. of Appl. Math., Twente University of Technology, Enschede, The Netherlands, 1983.
  • 15. J. C. Willems, Topological classification and structural stability of linear systems, J. Differential Equations 35 (1980), 306-318. MR 563384

Review Information:

Reviewer: M. A. Kaashoek
Journal: Bull. Amer. Math. Soc. 10 (1984), 123-128
DOI: https://doi.org/10.1090/S0273-0979-1984-15211-X
American Mathematical Society